Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 3, 2012, 5:36 PM EDT for Monroe County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2012, 5:36 PM EDT (21:36 UTC)
- Expired
- Jul 3, 2012, 6:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
County Monroe County, GA
The radar
The Robins AFB radar (KJGX), 64 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
156
WWUS82 KFFC 032136
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT TUE JUL 3 2012
GAZ071-032200-
536 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN MONROE COUNTY UNTIL 600 PM EDT...
AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HIGH FALLS STATE PARK TO BRENT...MOVING
EAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS MONROE COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE COLLIER...HIGH FALLS STATE PARK...BRENT...
BLOUNT...RUSSELLVILLE...DAMES FERRY...PLANT SCHERER...BERNER...
JULIETTE...BOLINGBROKE AND FORSYTH. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3290 8409 3293 8409 3293 8406 3295 8404
3320 8404 3320 8384 3315 8381 3313 8382
3303 8372 3298 8372 3296 8370 3285 8389
3285 8396
TIME...MOT...LOC 2137Z 290DEG 8KT 3316 8402 3306 8401
3295 8403
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 2:09 PM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jul 3, 2:09 PM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 209 PM EDT TUE JUL 3 2012 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... GEORGIA REMAINS UNDER THE WEAKENED EASTERN END OF THE CENTRAL U.S. RIDGE THROUGH THE PERIOD. WEAK SHORT WAVE TRAVELS DOWN THE EASTERN PERIPHERY OF THE RIDGE TOMORROW INTO TOMORROW NIGHT...BUT MAIN EFFECTS FROM THIS FEATURE REMAIN NORTH AND EAST OF THE FORECAST AREA. RIDGE APPEARS STRONG ENOUGH FOR CONTINUED ABOVE NORMAL TEMPERATURES BUT NOT STRONG ENOUGH TO SUPPRESS SCATTERED...MAINLY DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM DEVELOPMENT AS WELL. ALTHOUGH STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE WILL COMBINE FOR MODERATE INSTABILITY LATE THIS AFTERNOON INTO THE EARLY EVENING...AND AGAIN WEDNESDAY AFTERNOON AND EVENING...WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM SHOULD KEEP SEVERE THUNDERSTORM THREAT LIMITED TO ISOLATED. WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER 90S...AFTERNOON HEAT INDEX VALUES REMAIN UNCOMFORTABLY HIGH...BUT ARE NOT EXPECTED TO REACH ADVISORY CRITERIA THROUGH THE PERIOD. 20 .LONG TERM /THURSDAY THROUGH TUESDAY/... NO CHANGES TO THE CURRENT LONG TERM. PREVIOUS LONG TERM DISCUSSION FOLLOWS... /ISSUED 258 AM EDT TUE JUL 3 2012/ AS THE LONG TERM BEGINS...LOOKS AS THOUGH SHORTWAVE EMBEDDED IN NW FLOW ALOFT WILL BE ONGOING IN ITS PASSAGE THROUGH THE FORECAST AREA. PASSAGE OF THE SHORTWAVE WILL SHUNT SURFACE TROUGH AND ASSOCIATED BEST MOISTURE SOUTHWARD ON THURSDAY AND WILL INDICATE A POP DISTRIBUTION FAVORING THE SOUTHERN TIER FOR BEST CHANCES. THIS GENERAL PATTERN WILL CONTINUE INTO WEEKS END AND THE WEEKEND ALTHOUGH AT TIMES ADDITIONAL SHORTWAVE ENERGY WILL ENHANCE RAIN CHANCES EVEN NORTH OF THE SURFACE TROUGH. STRONGER BELT OF SHORTWAVES AND MORE ORGANIZED ACTIVITY WILL HOLD OFF UNTIL EARLY NEXT WEEK AS UPPER RIDGE BUILDS WEST. SHOULD SEE RAIN CHANCES HIGHER THAN CLIMO FOR ALL AREAS SHOULD CURRENT MODELS PROJECTIONS VERIFY. BASED ON RECENT TRENDS...FEEL MORE ACTIVE PATTERN AND ASSOCIATED CLOUDS AND PRECIP WARRANT A LOWERING OF TEMPS IN THE EXTENDED. THIS WILL TAKE THE ADVERTISED UPPER 90S OF THE MEX AND KNOCK THEM BACK TO THE MID 90S. /17 DEESE && .AVIATION... 18Z UPDATE... VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z. ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED BETWEEN 06Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED WOULD BE KAHN AND KMCN. ISOLATED CONVECTION ALREADY DEVELOPING AND COVERAGE SHOULD INCREASE TO SCATTERED THROUGH 01Z WHEN COVERAGE SHOULD BEGIN TO DECREASE TO ISOLATED AT BEST THROUGH 18Z. WINDS WILL REMAIN WEST TO NORTHWEST BETWEEN 5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS AND BECOME MORE WESTERLY. //ATL CONFIDENCE...18Z UPDATE... HIGH. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 96 73 96 / 30 30 30 40 ATLANTA 76 94 76 95 / 30 30 30 40 BLAIRSVILLE 69 91 68 91 / 30 30 30 30 CARTERSVILLE 69 95 69 96 / 30 30 30 40 COLUMBUS 76 96 75 94 / 30 30 30 50 GAINESVILLE 74 94 74 93 / 30 30 30 40 MACON 74 97 72 96 / 30 30 30 50 ROME 69 96 70 97 / 30 30 30 40 PEACHTREE CITY 69 95 69 93 / 30 30 30 50 VIDALIA 75 96 75 95 / 30 30 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 3, 4:24 AM EDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 424 AM EDT TUE JUL 3 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 424 AM EDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A STRONG MID AND UPPER LEVEL RIDGE WILL CONTINUE TO WEAKEN ACROSS THE AREA AS A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE REMAINS STATIONARY ACROSS CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... A SURFACE TROUGH AND HIGH INSTABILITY WILL ACT AS A FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT WITH ISOLATED SEVERE STORMS POSSIBLE. CONTINUED COLD MID LEVEL TEMPERATURES AND JUST ENOUGH FLOW ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A SERIES OF SHORTWAVES WILL MOVE THROUGH THE REGION THROUGH THE WEEK ENHANCING THE THUNDERSTORM POTENTIAL WEDNESDAY AND AGAIN ON THURSDAY AFTERNOON. GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THIS WEEK ALTHOUGH THE FOCUS IS EXPECTED TO SHIFT TO SOUTHERN PORTIONS OF THE AREA AFTER WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 3, 4:55 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT TUE JUL 3 2012
GAZ016-032130-
455 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITE COUNTY UNTIL 530 PM EDT...
AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLEVELAND...MOVING SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHITE COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE QUALATCHEE LAKE...SMITHGALL WOODS CONSERVATION AREA...
ROBERTSTOWN...HELEN...SAUTEE...CLEVELAND...LEAF AND MOSSY CREEK.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3467 8365 3465 8365 3463 8363 3460 8364
3454 8361 3450 8366 3450 8377 3452 8378
3450 8380 3456 8386 3465 8387 3475 8378
TIME...MOT...LOC 2056Z 308DEG 8KT 3462 8377Special weather statement, Jul 3, 4:57 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT TUE JUL 3 2012
GAZ086-032130-
457 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN EMANUEL COUNTY UNTIL 530 PM EDT...
AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TWIN CITY THE THUNDERSTORM WAS NEARLY
STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
EMANUEL COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE GEORGE L SMITH STATE PARK...CANOOCHEE...TWIN CITY...
STILLMORE AND SWAINSBORO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3254 8204 3255 8208 3251 8215 3248 8217
3243 8218 3241 8220 3259 8238 3270 8215
3256 8202
TIME...MOT...LOC 2058Z 050DEG 0KT 3258 8217Special weather statement, Jul 3, 5:22 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT TUE JUL 3 2012
GAZ044-054-032200-
522 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN FAYETTE AND FULTON COUNTIES UNTIL 600 PM EDT...
AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDY CREEK...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
FAYETTE AND FULTON COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE UNION CITY...FAIRBURN...SANDY CREEK...
TYRONE...KENWOOD...FAYETTEVILLE...PEACHTREE CITY...LAKE HORTON...
INMAN...WOOLSEY...BROOKS AND STARRS MILL. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3363 8452 3354 8444 3350 8442 3347 8438
3342 8440 3332 8438 3325 8444 3326 8450
3333 8452 3336 8459 3344 8463 3350 8461
3351 8465 3356 8466
TIME...MOT...LOC 2123Z 334DEG 14KT 3351 8458Special weather statement, Jul 3, 5:24 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT TUE JUL 3 2012
GAZ072-082>084-095>097-032200-
524 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...
LAURENS...JONES...WILKINSON...BIBB...BLECKLEY AND HOUSTON COUNTIES
UNTIL 600 PM EDT...
AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS HAVE PRODUCED AN OUTFLOW BOUNDARY FROM
ARKWRIGHT TO REBIE...MOVING WEST AT 30 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS OUTFLOW BOUNDARY MOVES
ACROSS TWIGGS...LAURENS...JONES...WILKINSON...BIBB...BLECKLEY AND
HOUSTON COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE MONTROSE...DUDLEY...DEXTER...REBIE...
ALLENTOWN... DISTRICT PATH...RIPLEY...MYRICKS MILL...FITZPATRICK...
HUBER...DRY BRANCH...DANVILLE...JEFFERSONVILLE...FRANKLINTON AND
CROSS KEYS.
&&
LAT...LON 3236 8311 3242 8313 3245 8317 3239 8324
3244 8343 3260 8372 3265 8372 3269 8370
3275 8383 3285 8388 3295 8371 3298 8372
3297 8358 3256 8295 3235 8306
TIME...MOT...LOC 2123Z 090DEG 25KT 3293 8371 3264 8351
3245 8318Local storm report, Jul 3, 5:35 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST 3 S MCDONOUGH 33.40N 84.15W
07/03/2012 E0 MPH HENRY GA EMERGENCY MNGR
HENRY COUNTY EMA DIRECTOR REPORTS 4-5 TRACTOR TRAILORS
TURNED OVER NEAR THE INTERSECTION OF HIGHWAY 42 AND KING
MILL ROAD AT AROUND 450 PM EDT.
&&
NMAYESSpecial weather statement, Jul 3, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT TUE JUL 3 2012
GAZ071-032200-
536 PM EDT TUE JUL 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN MONROE COUNTY UNTIL 600 PM EDT...
AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HIGH FALLS STATE PARK TO BRENT...MOVING
EAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS MONROE COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE COLLIER...HIGH FALLS STATE PARK...BRENT...
BLOUNT...RUSSELLVILLE...DAMES FERRY...PLANT SCHERER...BERNER...
JULIETTE...BOLINGBROKE AND FORSYTH. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3290 8409 3293 8409 3293 8406 3295 8404
3320 8404 3320 8384 3315 8381 3313 8382
3303 8372 3298 8372 3296 8370 3285 8389
3285 8396
TIME...MOT...LOC 2137Z 290DEG 8KT 3316 8402 3306 8401
3295 8403The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:05 PM EDT | Special Weather Statement | FFC | Floyd | 25 min |
| Jul 3, 2:17 PM EDT | Special Weather Statement | FFC | Newton | 28 min |
| Jul 3, 2:39 PM EDT | Special Weather Statement | FFC | Walton | 36 min |
| Jul 3, 2:50 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jul 3, 2:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jul 3, 2:57 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 33 min |
| Jul 3, 3:02 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Jul 3, 3:08 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 52 min |
| Jul 3, 3:09 PM EDT | Special Weather Statement | FFC | Putnam | 36 min |
| Jul 3, 3:12 PM EDT | Special Weather Statement | FFC | Heard | 33 min |
| Jul 3, 3:15 PM EDT | Special Weather Statement | FFC | Muscogee | 30 min |
| Jul 3, 3:17 PM EDT | Special Weather Statement | FFC | Greene | 28 min |
| Jul 3, 3:19 PM EDT | Special Weather Statement | FFC | Clarke | 26 min |
| Jul 3, 3:23 PM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Jul 3, 3:26 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Jul 3, 3:29 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 31 min |
| Jul 3, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 28 min |
| Jul 3, 3:37 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 23 min |
| Jul 3, 3:38 PM EDT | Special Weather Statement | FFC | Talbot | 37 min |
| Jul 3, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 49 min |
| Jul 3, 3:42 PM EDT | Special Weather Statement | FFC | Jackson | 33 min |
| Jul 3, 3:44 PM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jul 3, 3:48 PM EDT | Special Weather Statement | FFC | Greene | 27 min |
| Jul 3, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 52 min |
| Jul 3, 3:55 PM EDT | Special Weather Statement | FFC | Oconee | 35 min |
| Jul 3, 3:57 PM EDT | Special Weather Statement | FFC | Johnson, Washington | 33 min |
| Jul 3, 4:06 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Jul 3, 4:07 PM EDT | Special Weather Statement | FFC | Heard | 38 min |
| Jul 3, 4:09 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jul 3, 4:11 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Jul 3, 4:17 PM EDT | Special Weather Statement | FFC | Baldwin | 13 min |
| Jul 3, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Johnson, Washington, Wilkinson | 40 min |
| Jul 3, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 44 min |
| Jul 3, 4:35 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jul 3, 4:38 PM EDT | Special Weather Statement | FFC | Henry | 37 min |
| Jul 3, 4:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 3, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 48 min |
| Jul 3, 4:44 PM EDT | Special Weather Statement | FFC | Madison | 31 min |
| Jul 3, 4:49 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| Jul 3, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 38 min |
| Jul 3, 4:54 PM EDT | Special Weather Statement | FFC | Webster | 36 min |
| Jul 3, 4:55 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 3, 4:57 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jul 3, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Spalding | 43 min |
| Jul 3, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Taylor | 51 min |
| Jul 3, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 49 min |
| Jul 3, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 28 min |
| Jul 3, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Lamar | 42 min |
| Jul 3, 5:22 PM EDT | Special Weather Statement | FFC | Fayette | 38 min |
| Jul 3, 5:24 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Twiggs | 36 min |
| Jul 3, 5:41 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Jul 3, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 48 min |
| Jul 3, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry | 44 min |
| Jul 3, 5:52 PM EDT | Special Weather Statement | FFC | Twiggs | 23 min |
| Jul 3, 5:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jul 3, 6:03 PM EDT | Special Weather Statement | FFC | Bibb, Crawford | 27 min |
| Jul 3, 6:05 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 25 min |
| Jul 3, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 53 min |
| Jul 3, 6:13 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 32 min |
| Jul 3, 6:17 PM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Jul 3, 6:20 PM EDT | Special Weather Statement | FFC | Peach | 25 min |
| Jul 3, 6:34 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry | 41 min |
| Jul 3, 6:36 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 24 min |
| Jul 3, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 43 min |
| Jul 3, 6:50 PM EDT | Special Weather Statement | FFC | Cherokee | 25 min |
| Jul 3, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 49 min |
| Jul 3, 7:02 PM EDT | Special Weather Statement | FFC | Wheeler | 28 min |
| Jul 3, 7:12 PM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| Jul 3, 7:13 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Jul 3, 7:27 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jul 3, 7:28 PM EDT | Special Weather Statement | FFC | Lee | 32 min |
| Jul 3, 7:38 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Pickens | 37 min |
| Jul 3, 7:49 PM EDT | Special Weather Statement | FFC | Toombs | 41 min |
| Jul 3, 7:58 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler, Wilcox | 32 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.